Multiple Positive Solutions of some Fredholm Integral Equations Arisen from Nonlocal Boundary-value Problems
MetadataShow full metadata
By applying the Krasnoselskii's fixed point theorem on a suitable cone, several existence results for multiple positive solutions of a Fredholm integral equation are provided. Applications of these results to some nonlocal boundary-value problems are also given.
CitationKarakostas, G. L., & Tsamatos, P. Ch. (2002). Multiple positive solutions of some Fredholm integral equations arisen from nonlocal boundary-value problems. Electronic Journal of Differential Equations, 2002(30), pp. 1-17.
This work is licensed under a Creative Commons Attribution 4.0 International License.